Log In Sign Up

Please help - Clomid side effects?


Forum: Trying to Conceive With PCOS

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive With PCOS LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 12th, 2012, 11:00 AM
Regular
Join Date: Nov 2008
Location: Reston, Virginia
Posts: 51
Ladies,

I need some help/advice.

I have had one healthy child in 2009 and have been on Metformin for 2 years since trying for #2. We have had 2 miscarriages - early ones. My cycle has evened out to a 35-37 day cycle with the metformin - before I would have 4-6 periods a year.

This past month the doctor added Clomid to my regimen to try and shorten my cycle and boost ovulation. I took 1 50mg pill for 5 days Nov 17-21. I am now on day 28 and have been experiencing terrible fatigue and intermittent nausea for over a week now. I took a pregnancy test since this did not seem normal, but it was negative. I remember trying Clomid for a few months before I was dx with PCOS but I don't remember this fatigue.

Questions:
(1) Has anyone experienced these side effects? Is it common for it to happen so late in my cycle
(2) If you have - how did you combat it? The doc wants me to go up to 100 mg next cycle and I am worried about it.

Thanks.
Reply With Quote
  #2  
November 12th, 2012, 05:10 PM
Frozenoj's Avatar Mega Super Mommy
Join Date: Jun 2012
Location: West Florida
Posts: 3,557
First I would like to say welcome! I'm Tasha the host here.

If you aren't charting your temps it's kind of hard to say what is going on. I know on Clomid I usually ovulate about CD20 and have 33/34 day cycles. If you normally have 35-37 day cycles you could be ovulating even later than me so you might have just ovulated a few days ago. One thing Clomid does is raises progesterone levels in the second half of your cycle. This is good because women with pcos often have lower progesterone levels and that might be one of the reasons you've had two early losses (I am so sorry to hear that, BTW ). Progesterone could definitely be the culprit of your fatigue.

As far as the nausea goes, that is a side effect I have as well. My doctor gave me a prescription of phenergan for the nausea but it doesn't help that much. I will also take a ginger supplement and that does seem to help a bit.

In my experience upping the dose makes the side effects worse. I took 200mg last cycle and now I have terrible hot flashes and mood swings and less CM plus the nausea. A higher dose might make you O earlier though which is probably what your doctor wants.

Good luck!
__________________

Thanks Bokkechick for my wonderful siggy!
TTC Blog
10-21-12
Reply With Quote
  #3  
November 16th, 2012, 10:15 AM
Member
Join Date: Nov 2012
Posts: 12
^^^ Agreed
Reply With Quote
Reply

Tags
clomid , pcos , side effects

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:59 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0